| Catalog Number |
198726412 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
06/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient suffered a fall at home whilst recovering from her surgery performed on (b)(6) 2019 resulting in the loosening of the lps porous stem.If other, describe lps distal femoral replacement.Did the patient experience a post-op device malfunction? yes.If yes, please describe.The porous femur loosened and rotated within the canal following a fall.Did patient require revision surgery? true.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : one piece was scrapped by the vendor, no anomalies or deviations were found device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.